The oscillation of bounded solutions of differential equations with perturbed arguments

Myron K. Grammatikopoulos

Czechoslovak Mathematical Journal (1977)

  • Volume: 27, Issue: 2, page 186-200
  • ISSN: 0011-4642

How to cite

top

Grammatikopoulos, Myron K.. "О колеблемости ограниченных решений дифференциальных уравнений с возмущёнными аргументами." Czechoslovak Mathematical Journal 27.2 (1977): 186-200. <http://eudml.org/doc/12995>.

@article{Grammatikopoulos1977,
author = {Grammatikopoulos, Myron K.},
journal = {Czechoslovak Mathematical Journal},
language = {rus},
number = {2},
pages = {186-200},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {О колеблемости ограниченных решений дифференциальных уравнений с возмущёнными аргументами},
url = {http://eudml.org/doc/12995},
volume = {27},
year = {1977},
}

TY - JOUR
AU - Grammatikopoulos, Myron K.
TI - О колеблемости ограниченных решений дифференциальных уравнений с возмущёнными аргументами
JO - Czechoslovak Mathematical Journal
PY - 1977
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 27
IS - 2
SP - 186
EP - 200
LA - rus
UR - http://eudml.org/doc/12995
ER -

References

top
  1. С. V. Coffman, J. S. W. Wong, Oscillation and nonoscillation theorems for second order ordinary differential equations, Funkcial. Ekvac. 15 (1972), 119-130. (1972) Zbl0287.34024MR0333337
  2. И. T. Кигурадзе, К вопросу колеблемости решений нелинейных дифференциальных уравнений, Дифференциальные уравнения 1 (1965), 995-1006. (1965) Zbl1099.01519MR0194689
  3. Т. Kusano, H. Onose, Oscillation theorems for delay equations of arbitrary order, Hiroshima Math. J. 2 (1972), 263-270. (1972) Zbl0269.34065MR0324176
  4. I. Ličko M. Švec, Le caractère oscillatoire des solutions de l’equation y ( n ) + f ( t ) y α = 0 , n > 1 , Чехословацкий математический журнал 4 (1963), 481 - 491. (1963) 
  5. Y. G. Sficas, V. A. Staikos, 10.1090/S0002-9939-1974-0355268-1, Proc. Amer. Math. Soc. 46 (1974), 259-264. (1974) Zbl0263.34075MR0355268DOI10.1090/S0002-9939-1974-0355268-1
  6. V. A. Staikos, Y. K. Sficas, Criteria for asymptotic and oscillatory character of functional differential equations of arbitrary order, Boll. U.M.J. 6 (1972), 185-192. (1972) Zbl0274.34071MR0316859
  7. V. A. Staikos, Y. G. Sficas, 10.1016/0022-0396(72)90016-2, J. Differential Equations 12 (1972), 426-437. (1972) Zbl0247.34076MR0330707DOI10.1016/0022-0396(72)90016-2
  8. V. A. Staikos, Y. G. Sficas, Some results on oscillatory and asymptotic behavior of differential equations with deviating arguments, Proceedings of Caratheodory Symposium, Athens, September 3-7, 1973, 546-553. (1973) MR0466869
  9. A. Tychonov, 10.1007/BF01472256, Math. Ann. 111 (1935), 767-776. (1935) MR1513031DOI10.1007/BF01472256
  10. В. M. Шевело H. В. Варех, Про деяш властивостi розв'язкив дифференщальних рiвнянь iз зашзненням, Украинский математический журнал 24 (1972), 807-813. (1972) MR0313612

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.